MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 12/01/2025, a sales representative reported via email that an ar-8991 fibertak dx suture anchor had the shuttling suture de-threaded during repair stitch shuttling.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was requested on 12/08/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 12/29/2025: the issue occurred during an atfl internalbrace repair procedure.The surgeon integrated the anchor with the simple repair stitch and tied knots.All detached pieces were retrieved from the patient.An individual dx knotless fibertak anchor was opened and used in place of the faulty one.The case was delayed by approximately 20 minutes, and it is uncertain whether additional anesthesia was administered.No adverse effects were reported.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling, causing the suture to become "de-threaded".

Brand Name
DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23865405
Report Number1220246-2025-05762
Device Sequence Number5329824
Product Code MBI
UDI-Device Identifier00888867377295
UDI-Public(01)00888867377295(11)250722(17)300630(10)15470299
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Device Catalogue NumberAR-8991
Device Lot Number15470299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/29/2025
04/03/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/19/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown